# SDR CALA2022092302468

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511 Lb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 LB CONDUCTIVITY TAPE NEEDS TO BE REPAIR REPAIR IS A MAJOR REPAIR CLEARED TO APPLY CONDUTIVE REPAIR TAPE INSPECTED TAPE REPAIR AND SEALANT APPLICATION IAW SRM 51-70-14 2R3. CLEAR TO INSTALL. REMOVE DAMAGE IN THE MIDDLE FOIL TAPE ON PANEL 511 LB REQUIRES APPLIED TAPE AND SEALANT REF SRM 51-70-14 2R3, RII PENDING. RII INSPECTION PRIOR TO PERMANENT REPAIR REF SRM51-70-14-2R-3 REPAIR PERFORMED REF SRM 51-70-14 2R-3.PANEL 511LB TO INSTALL INSPECTED TAPE AND SEALANT APPLICATION IAW SRM 51-70-14 2R3. CLEARED TO INSTALL
